Open Access
Translator Disclaimer
February 2016 On symmetry of the (strong) Birkhoff–James orthogonality in Hilbert C-modules
Ljiljana Arambašić, Rajna Rajić
Ann. Funct. Anal. 7(1): 17-23 (February 2016). DOI: 10.1215/20088752-3158195

Abstract

In this note, we prove that the Birkhoff–James orthogonality, as well as the strong Birkhoff–James orthogonality, is a symmetric relation in a full Hilbert A-module V if and only if at least one of the underlying C-algebras A or K(V) is isomorphic to C.

Citation

Download Citation

Ljiljana Arambašić. Rajna Rajić. "On symmetry of the (strong) Birkhoff–James orthogonality in Hilbert C-modules." Ann. Funct. Anal. 7 (1) 17 - 23, February 2016. https://doi.org/10.1215/20088752-3158195

Information

Received: 2 December 2014; Accepted: 16 February 2015; Published: February 2016
First available in Project Euclid: 15 October 2015

zbMATH: 1352.46053
MathSciNet: MR3449336
Digital Object Identifier: 10.1215/20088752-3158195

Subjects:
Primary: 46L08
Secondary: 46B20 , 46L05

Keywords: Birkhoff–James orthogonality , Hilbert $C^{*}$-modules , inner product orthogonality , strong Birkhoff–James orthogonality , symmetry

Rights: Copyright © 2016 Tusi Mathematical Research Group

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.7 • No. 1 • February 2016
Back to Top